# SDR 03FDEA01216

- Difficulty date: July 25, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING- I/B FLAP (WING SIDE) O/B HINGE PIVOT LUG I/B SURFACE CORRODED.  RIGHT WING- I/B FLAP (WING SIDE) O/B HINGE PIVOT LUG I/B SURFACE REPAIRED AS PER FEDEX AE 1-5750-71880, TITLE: WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES- RT INBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
